# SDR DALA2019030501471

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 70,657 hours, 51,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FWD OVERWING EMER EXIT DOOR L + R LTS INOP. REMOVED AND REPLACED BATTERIES FOR ASSOCIATED LTS. OPS CHECK NORMAL. OK FOR SVC PER AMM 33-53. (LP5765027)
